Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Going through menopause, detected with high BP, on MetpureAM, have uneasiness, difficulty in sleeping. Advice?

i am 43 year old female and going thru menopuse. I got high bp 210/120 and then 195/100. i was diognosed for hypertension . since last 17 days i am taking Metpure AM 5. However I still do not feel at ease. tonight my BP was 145/100 with pulse 90. I do not get normal sleep. one of physician recommended following drug today : Amlosafe AT : 1 TAb n morning. Lacilatone 50 : 1/2 tab in morning Trica 0.25 : 1 Tab at night. Seek your opinion. my email id is YYYY@YYYY
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
You needs to be investigated properly. Done your Echocardiography, EKG and stress test to rule out other heart related issue. You have prescribed a good medication for hypertension. But along with medication you have to change your life style like:
1. Restrict sodium diet.
2. Avoid all type of fatty, oily and junk food.
3. reduce your weight if your are over weight.
4. do regular exercise for about 30-45 minutes per day.
5. Control your Lipid profile components.
Hope this will help you.
Best Wishes
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor